PatientsVille.com Logo

PatientsVille

Restasis Questions and Reviews

Restasis Reviews

Restasis

Reviewed by Carolyn Shotwell on

I am curious if anyone knows if your eye color can become more deep or change slightly? I have only been using it for about three weeks and it seems my green eyes are a different shade now

Bookmark: http://patientsville.com/medication/restasis_side_effects.htm


Previous Restasis Review | Next Restasis Review

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

I was prescribed Prilosec after I  an endoscopy that showed that I had a gastritis which was caused by Advil. I was

I was treated with Azasite for having congentivitis, Used the product for two weeks . No inprovement probably even worse. Tried it

Could you please cite exactly where you found the throat/swallowing side effect noted online. I cannot find it on the website for Restatis.

I have had horrible side effects from Restasis. not only do I feel nausea and have headaches---yesterday my BP went through the roof

I tiried Restasis one time, one drop in each eye..about An hour later I start experiencing eye blurring. Headache.stomach pain

Very disappointed in the fact that people will do almost anything for money...when you have a minor situation with a particular part

I have taken Restasis for about 7 weeks for watery eyes. About 4 weeks ago, I noticed a feeling of something in

I'vebeen using Restasis and have headaches in both eyes and top of my head. I get migraines, but this headache is unlike migraines

I used Restasis for a few weeks and developed hypertension, fatigue, as well as myalgia and arthralgia. Doctor did not think

i used Restasis for 1 month and i have pockets in my gums ...idid not know why since i'm going very

I 'm using Restasis for 1 month and i am experiencing anxiety since .Thank God for your comments ...this

Opthomologists deny they've heard of headache being a symptom of Restatis. I have been using it for a year and still get headaches.

I have hair loss and wonder if it could be related to my 2 year use of Restasis.

I've been using restatsis for about 3 weeks. I'm 48, wear contacts, and my dry eyes make it difficult to see

I usually never have headaches and started getting them 2 days after I started using Restasis. So far my eyes are still dry but

I've been using restatsis about 6 weeks and have had a migraine every day for 10 days. I just called my doctor and got

After increasing the dose to twice daly in both eyes, I experienced a persistent "headache" in my right temple that was much worse when

I've been on Restasis for about five years. I had a EKG done in 2005 and everything was cool, the EKG I had

I've been on Restasis for about 2 months and during this time have had constant stomach problems...similar to acid reflux.

Forgot to add, Freshkote is an eye drop. I can't say enough about this miracle drop. You'll notice a huge

Absolutely! Try Freshkote, it is a prescription, costs about $30 but worth every penny. I used Restasis with very little

After 2 months of headaches, sinus pressure, and fatigue, I'm calling it quits! SOOOO disappointed!

I just started using Restasis a week ago and have noticed that my blood pressure is rising. Today I could not stand the

I tried it and the first time I used it about ! hour later I felt nauseated and then vomited. I waited a day or

My husband started using Restasis several weeks ago and the past week he has been concerned because his heart is skipping every other beat.

View More

Track Your Restasis Side Effects - It's Easy and Free. >> Start Today Already a User? Log In

Discuss Restasis Side Effects

Ask a Doctor
Notice - The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Viewing and using of this information is subject to accepting Terms Of Use. PatientsVille.com does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!